Hello sir, I'm sujeet from India really I'm so problem last i year's . I have HIV last 4 year's and now i taken durg(Viraday) last 3 year's.Rather i have only one problem in Colitis.after 3 & 4 week always pain in my stomak and problem I don't know why alway's??? I have eat nonveg alway Can you adviced me nonveg a reason for colitis.?I have eat Tabbco. Please sir if you have time please reply me because really i thought i loose everything. Help me sir.Hoping your reply sujeet
I am sorry to hear about your problems with colitis. Viraday (tenofovir, emtricitabine and efavirenz) can sometimes cause diarrhea or bloating but that is not very common.
Since the symptoms start when you begin the medicines another possibility is that you have an infectious colitis that is caused to "flare up" when your CD4 count goes up on medication. We call this immune reconstitution. It means that your body may be trying to fight back against an infection in the lining of your intestines. This would be common especialy if your CD4 count is low (less tha 50 or 100). Some common infections are MAI (Mycobacterium avium), Tuberculosis, Cytomegalovirus (CMV, especially if it is very painful or causes bloody diarrhea), salmonella, or parasites such as strongyloides, amoeba, cryptosporidium.
You should have your doctor test you for these infections which may also need to be treated to knock them down and allow you to restore the balance of your immune system without causing a flare of colitis.